CaltechAUTHORS
  A Caltech Library Service

Items where Person is "York-J-W-Jr"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005 | 1998
Number of items: 2.

2005

Pfeiffer, Harald P. and York, James W., Jr. (2005) Uniqueness and nonuniqueness in the Einstein constraints. Physical Review Letters, 95 (9). Art. No. 091101. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:PFEprl05

1998

Cook, G. B. and Huq, M. F. and Klasky, S. A. et al. (1998) Boosted Three-Dimensional Black-Hole Evolutions with Singularity Excision. Physical Review Letters, 80 (12). pp. 2512-2516. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:20191009-084004889

This list was generated on Wed Aug 12 07:59:04 2020 PDT.